MathSciNet Relay Station
MathSciNet bibliographic data
MR562208 60J65 (60G40)
Novikov, A. A. Estimates for and asymptotic behavior of the probabilities of a Wiener process not crossing a moving boundary. (Russian) Mat. Sb. (N.S.) 110(152) (1979), no. 4, 539–550.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement